# SDR 20010607CW002

- Difficulty date: May 17, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N5609S
- Make and model: Beech F33A
- Aircraft serial: CE1454
- Engine: Cont IO520*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 6299042
- Part serial: 401BA241R
- Condition: Defective
- Location: Engine
- Part time: 48 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED A ROUGH ENGINE IN FLIGHT AND RETURNED TO AIRPORT,  A SAFE LANDING WAS MADE.  MAINTENANCE GROUND RUN AIRCRAFT AND A FLUCTUATION IN FUEL FLOW WAS NOTED.  THEY FOUND THAT THE MIXTURE CONTROL WAS STIFF WHEN MOVING. (POSSIBLE GALLING).  FUEL CONTROL WAS REMOVED AND A NEW ONE INSTALLED,  ENGINE WAS TRIMMED, TEST FLIGHT CHECKED NORMAL.   FUEL CONTROL WAS SENT IN FOR WARRANTY.
